MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated carbon dioxide, concentrated (co2_c) result on a patient sample obtained on an atellica ch (b)(6) analyzer.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and the instrument data files.Hsc observed that the calibration had atypical signal (milli-absorbance units) values, which produced a skewed calibration curve at the time of the event.A new calibration was performed after an erroneously elevated co2_c result was obtained, which produced typical signal values.The reprocessed result obtained on the original analyzer using the new calibration was considered correct.Hsc concluded the cause of the event is consistent with an atypical calibration, which produced a skewed calibration curve.But the cause of the atypical signal values on that calibration is unknown.The analyzer is fully operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated carbon dioxide, concentrated (co2_c) result on a patient sample on an atellica ch (b)(6) analyzer.The erroneously elevated result was reported to the physician(s), and the result was not questioned.The same sample was reprocessed on an alternate atellica ch (b)(6) analyzer and on the original atellica ch (b)(6) analyzer.Lower results were obtained and considered correct.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated carbon dioxide, concentrated (co2_c) result.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19267112
Report Number2432235-2024-00090
Device Sequence Number7355943
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public00630414595900
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2024
Device Model NumberN/A
Device Catalogue NumberSMN 11097521
Device Lot Number130312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale